# SDR AALA202406058576

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 40,673 hours, 15,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R CHECK DOOR PRESSURE ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL. ACCOMPLISHED REMOVAL OF R1 DOOR DAMPENER AND INSTALLATION AND SERVICE PER AMM 52-11-14.
